My son has a traumatic brain injury as of 2007 he remains totally incapacitated. When he was in Atlanta, Ga he was taking 200mg amantadine twice daily. We now have him in Tifton, Ga when he was on medication there he was very responsive but his doctor took him off medication combativeness he went to nonresponsive, since being here he was on 100 mg x daily doctor increased at my request nurse withheld 2 doses then increased to 150mg xdaily so he had 3 doses of 150 x 2 daily for 3 days he started haveing seizures what is the chances it was amantadine or would it most likely be something else?
Having seizures is a serious side effect of amantadine. Please discuss with doctor. The link below has more information.
- Amantadine Information for Consumers
- Amantadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amantadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 3 answers
Posted 2 Sep 2009 • 5 answers
Posted 22 May 2010 • 2 answers
Posted 15 Sep 2010 • 1 answer
Posted 10 Jun 2016 • 0 answers